# SDR SWAA2015091844060

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 43,083 hours, 29,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64210103
- Condition: Out Of Adjust
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT SLIDE SIGHT GLASS OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW AMM.
